Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

On the parameterized complexity of dynamic problems with connectivity constraints

Abu-Khzam, Faisal N., Egan, Judith, Fellows, Michael, Rosamond, Frances and Shaw, Peter (2014). On the parameterized complexity of dynamic problems with connectivity constraints. In: 8th International Confrence, COCOA 2014, Maui, Hawaii, USA, 19-21 December 2014.

Document type: Conference Paper
Citation counts: Google Scholar Search Google Scholar

IRMA ID 84373604xPUB71
Author Abu-Khzam, Faisal N.
Egan, Judith
Fellows, Michael
Rosamond, Frances
Shaw, Peter
Title On the parameterized complexity of dynamic problems with connectivity constraints
Conference Name 8th International Confrence, COCOA 2014
Conference Location Maui, Hawaii, USA
Conference Dates 19-21 December 2014
Conference Publication Title Combinatorial Optimization and Applications Lecture Notes in Computer Science Volume 8881 Proceedings
Publisher Springer
Publication Year 2014
Volume Number 8881
ISBN 978-3-319-12691-3   (check CDU catalogue open catalogue search in new window)
Start Page 625
End Page 636
Total Pages 12
HERDC Category E1 - Conference Publication (DIISR)
Keyword Dynamic problems
Re-optimization
Dynamic connected dominating set
Parameterized complexity
Description for Link Link to publisher's version
URL http://www.springer.com/us/book/9783319126906
 
Versions
Version Filter Type
Access Statistics: 25 Abstract Views  -  Detailed Statistics
Created: Wed, 19 Aug 2015, 16:41:02 CST